As a Physician I will tell you that a constant reading like this should be treated. You don't mention your age, weight or if you smoke. I would suggest having a Doctor examine you. He/she may want to start you on a lower sodium diet, some exercise and more Potassium in your diet before treating this with medication. High Blood Pressure is a silent killer. I suggest making an appointment with your doctor.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have been having a precistant headache for the last few days and i decided to check my blood pressure last night and it was 170 over 90. a few minutes ago my head started hurting more so and i checked it again it was 180 over 90 what should i do?
My husbands blood pressure has been going from the low 140s over 80 to90 in the morning to 160-170 over 80-90. He is not on blood pressure meds. He has an appointment for a physical in May. Should I make him go to the doctor now. He is not over weight and we eat pretty healthy most of the time. He is 63 years old
hi my blood pressure shot up to 170 to 105(lower), I do take medication on regular basis, exercise regular, intake less sodium, I am always in the range of 150 over 90, but today was bit high for a while than it get back to normal, how do i keep it low immidietly? Anil
dear doc I had high tryglycerides 340 and high bp 110 /190 and totalcholesterol 260 I was blood tested and I am under medication stil I have the heaviness in chest with a light headache its 8 days now iam on medicine.Coul I have hypothyroidism also?
My mother aged 55 years, is facing following diffciulties 1. She is regulary feeling uneasiness & High BP 2. She also feels tremers in leg & hand, when BP shoots 3. Our family doctor has indicated Signs of parkinson s desease, & she is under medication 4. Even after regular medication the problem persists Please advise Regards SRP
Hey Doctor Mintz I currently take losartan 50mg per day for high blood pressure . My blood pressure usually runs about 145 over 88 while on losartan. I am 58 years old white male. Here is my question: I had a upper repitory infection 2 weeks ago went on a Zpac of anitibiotics for 6 days and it seemed to clear me up for about a week now I am having trouble again and feel as though I am getting another upper respitory event same as before.? Should I suspect Losartan as the problem? I have not had issue before? Should I taper off the 50 mg per day and cut it to 25mg? or go off it slowly all together? THanks John
I take medications for high blood pressure and for congestive heart symptoms. Yesterday, evening, I took them twice--2 hours apart--by mistake because I could not remember having taken them the first time. Should I take my morning dose today? My email is YYYY@YYYY My meds are: Metoprolol Tart 100 mg; Bumetanide 2mg; and Amiloride HCL 5 mg. I take them all 2x a day with food. Thank you.
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...